Volume 127

Martin’s Maximum, saturated ideals, and nonregular ultrafilters. Part I.

Pages 1-47 by Matthew Dean Foreman, Menachem Magidor, Saharon Shelah | From volume 127-1

The transverse dynamics of a holomorphic flow

Pages 49-92 by Xavier Gómez-Mont | From volume 127-1

Crepant blowing-up of 3-dimensional canonical singularities and its application to degenerations of surfaces

Pages 93-163 by Yujiro Kawamata | From volume 127-1

Long time estimates for the heat kernel associated with a uniformly subelliptic symmetric second order operator

Pages 165-189 by Shigeo Kusuoka, Daniel Stroock | From volume 127-1

Smith theory revisited

Pages 191-198 by William G. Dwyer, Clarence C. Wilkerson | From volume 127-1

Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two-planes

Pages 199-227 by Mario J. Micallef, John Douglas Moore | From volume 127-1

Steins, affines and Hilbert’s fourteenth problem

Pages 229-244 by Amnon Neeman | From volume 127-2

Coordinates for triangular operator algebras

Pages 245-278 by Paul S. Muhly, Kichi-Suke Saito, Baruch Solel | From volume 127-2

Siegel normality

Pages 279-308 by Frits Beukers, W. Dale Brownawell, Gert Heckman | From volume 127-2

Vector bundles of rank 2 and linear systems on algebraic surfaces

Pages 309-316 by Igor Reider | From volume 127-2

Rigidity of $p$-adic $p$-torsion

Pages 317-332 by Alfred Weiss | From volume 127-2

Convex hypersurfaces and Fourier transforms

Pages 333-363 by Joaquim Bruna, Alexander Nagel, Stephen Wainger | From volume 127-2

A propos du texte de W. D. Brownawell: “Bounds for the degrees in the Nullstellensatz”

Pages 367-371 by Patrice Philippon | From volume 127-2

A diffeomorphism classification of 7-dimensional homogeneous Einstein manifolds with $\mathrm{SU}(3) \times \mathrm{SU}(2) \times \mathrm{U}(1)$-symmetry

Pages 373-388 by Matthias Kreck, Stephan Stolz | From volume 127-2

Analytic discs with rectifiable simple closed curves as ends

Pages 389-401 by Josip Globevnik, Edgar Lee Stout | From volume 127-2

Degenerations of hyperbolic structures, II: Measured laminations in 3-manifolds

Pages 403-456 by John W. Morgan, Peter B. Shalen | From volume 127-2

Degenerations of hyperbolic structures, III: Actions of 3-manifold groups on trees and Thurston’s compactness theorem

Pages 457-519 by John W. Morgan, Peter B. Shalen | From volume 127-3

Martin’s Maximum, saturated ideals and non-regular ultrafilters, Part II

Pages 521-545 by Matthew Foreman, Menachem Magidor, Saharon Shelah | From volume 127-3

On the Ramanujan conjecture and finiteness of poles for certain $L$-functions

Pages 547-584 by Freydoon Shahidi | From volume 127-3

The existence of Kähler-Einstein metrics on manifolds with positive anticanonical line bundle and a suitable finite symmetry group

Pages 585-627 by Yum-Tong Siu | From volume 127-3

Tamagawa numbers

Pages 629-646 by Robert E. Kottwitz | From volume 127-3

The analytic variation of $p$-adic Hodge structure

Pages 647-661 by Shankar Sen | From volume 127-3

Correction to: “Dehn surgery on knots”

Pages 663-663 by Marc Culler, Cameron McA. Gordon, John Luecke, Peter B. Shalen | From volume 127-3